Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 176, NWS Aberdeen, SD

August 5, 20116 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 5, 2011, 7:30 PM MDT for 6 counties in South Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 7:30 PM MDT (01:30 UTC)
Expired
Aug 5, 2011, 8:16 PM MDT
In force
46 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dewey County, SD, Hughes County, SD, Jones County, SD, Lyman County, SD, Stanley County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 193 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 12:48 PM MDTSevere Thunderstorm WatchSPC7 hr
Aug 5, 6:32 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
524 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS53 KABR 060130
SVRABR
SDC041-065-075-085-117-119-060230-
/O.NEW.KABR.SV.W.0176.110806T0130Z-110806T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
830 PM CDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHERN JONES COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHWESTERN LYMAN COUNTY IN CENTRAL SOUTH DAKOTA...
  CENTRAL STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
  WESTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 727 PM MDT/827 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES EAST OF MISSION RIDGE TO 8
  MILES SOUTHWEST OF CHANTLER CREEK REC AREA TO VAN METRE...MOVING
  EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VAN METRE AROUND 835 PM CDT...
  CHANTLER CREEK REC AREA AROUND 740 PM MDT...
  SULLY BUTTES AND WENDTE AROUND 745 PM MDT...
  SPRING CREEK REC AREA...OKOBOJO CREEK REC AREA...OAHE MISSION REC
  AREA AND COW CREEK REC AREA AROUND 850 PM CDT...
  WEST SHORE REC AREA AROUND 755 PM MDT...
  OVERLOOK REC AREA AND GREY GOOSE AROUND 905 PM CDT...
  FORT PIERRE AROUND 810 PM MDT...
  PIERRE AROUND 915 PM CDT...

THIS WARNING INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 100 AND 160.

THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 199 AND 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4482 10004 4445 10012 4408 10025 4412 10104
      4442 10093 4480 10081
TIME...MOT...LOC 0130Z 264DEG 25KT 4471 10066 4441 10072
          4412 10084
WIND...HAIL 60MPH <.75IN

$$
HINTZ
3 follow-up statements
526 
WWUS53 KABR 060148
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
848 PM CDT FRI AUG 5 2011

SDC041-065-075-085-117-119-060230-
/O.CON.KABR.SV.W.0176.000000T0000Z-110806T0230Z/
SULLY SD-LYMAN SD-HUGHES SD-DEWEY SD-JONES SD-STANLEY SD-
848 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
STANLEY...NORTHEASTERN JONES...EXTREME SOUTHEASTERN DEWEY...
NORTHWESTERN HUGHES...NORTHWESTERN LYMAN AND WESTERN SULLY COUNTIES
UNTIL 930 PM CDT/830 PM MDT/...

AT 845 PM CDT/745 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SULLY BUTTES TO WEST SHORE REC AREA TO 8 MILES
SOUTHEAST OF WENDTE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT PIERRE AROUND 855 PM CDT...
  PIERRE AROUND 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ABERDEEN.

&&

LAT...LON 4442 10083 4480 10073 4482 10004 4445 10012
      4408 10025 4411 10083
TIME...MOT...LOC 0148Z 264DEG 34KT 4473 10036 4443 10043
          4414 10055
WIND...HAIL 60MPH <.75IN

$$
HINTZ
038 
WWUS53 KABR 060201
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
901 PM CDT FRI AUG 5 2011

SDC041-065-075-085-117-119-060230-
/O.CON.KABR.SV.W.0176.000000T0000Z-110806T0230Z/
SULLY SD-LYMAN SD-HUGHES SD-DEWEY SD-JONES SD-STANLEY SD-
901 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
STANLEY...NORTHEASTERN JONES...EXTREME SOUTHEASTERN DEWEY...
NORTHWESTERN HUGHES...NORTHWESTERN LYMAN AND WESTERN SULLY COUNTIES
UNTIL 930 PM CDT/830 PM MDT/...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES WEST OF ONIDA TO OVERLOOK REC AREA TO 14 MILES SOUTHEAST
OF WENDTE...MOVING EAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
CENTRAL STANLEY...EXTREME SOUTHEASTERN DEWEY...NORTHEASTERN JONES...
NORTHWESTERN HUGHES...NORTHWESTERN LYMAN AND WESTERN SULLY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ABERDEEN.

&&

LAT...LON 4442 10083 4480 10073 4482 10004 4445 10012
      4408 10025 4411 10083
TIME...MOT...LOC 0201Z 264DEG 34KT 4474 10018 4444 10026
          4415 10038
WIND...HAIL 60MPH <.75IN

$$
HINTZ
009 
WWUS53 KABR 060216
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
916 PM CDT FRI AUG 5 2011

SDC041-065-075-085-117-119-060225-
/O.CAN.KABR.SV.W.0176.000000T0000Z-110806T0230Z/
SULLY SD-LYMAN SD-HUGHES SD-DEWEY SD-JONES SD-STANLEY SD-
916 PM CDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STANLEY...NORTHEASTERN
JONES...EXTREME SOUTHEASTERN DEWEY...NORTHWESTERN HUGHES...
NORTHWESTERN LYMAN AND WESTERN SULLY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2AM CDT\1AM MDT!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ABERDEEN.

LAT...LON 4442 10083 4480 10073 4482 10004 4445 10012
      4408 10025 4411 10083
TIME...MOT...LOC 0215Z 264DEG 34KT 4475 9999 4445 10008
          4416 10020

$$
HINTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:41 PM MDT, 49 minutes earlier.

Area forecast discussion, Aug 5, 6:41 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
741 PM CDT FRI AUG 5 2011

.UPDATE...
A GUST FRONT CONTINUES TO MOVE THROUGH CENTRAL SOUTH DAKOTA THIS
EVENING CURRENTLY STRETCHING FROM MCLAUGHLIN SOUTHWEST TO SCENIC.
THIS LINE IS EXPECTED TO SHIFT EASTWARD AS THE EVENING PROGRESSES
REACHING INTO THE JAMES VALLEY BY MIDNIGHT. A SEVERE THUNDERSTORM
WATCH AND SOME WARNINGS ARE ONGOING. INCREASED POPS ACCORDINGLY
OUT WEST THIS EVENING. MAJOR THREATS WITH THIS LINE WILL BE VERY
STRONG WINDS AND HEAVY RAIN IN EXCESS OF 1 INCH IN A HALF HOUR. AS
UPPER LEVEL FORCING INCREASES BEHIND THE GUST FRONT THERE IS THE
POTENTIAL FOR FURTHER DEVELOPMENT IN THE COLD POOL REGION
OVERNIGHT. WILL NEED TO SEE JUST HOW FAR EAST THIS CAN PROPOGATE. SEE
UPDATED AVIATION DISCUSSION BELOW.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHOWERS AND THUNDERSTORMS CURRENTLY GOING ON ACROSS NORTHWESTERN
SOUTH DAKOTA. THIS ACTIVITY LOOKS LIKE IT WILL STAY MAINLY WEST OF
THE CWA...BUT A WATCH IS IN EFFECT FOR THE NORTHWESTERN CORNER OF
THE CWA TO ACCOUNT FOR THE POSSIBILITY OF THE STORMS DRIFTING
EASTWARD OR ADDITIONAL DEVELOPMENT WHERE THE INSTABILITY IS A BIT
STRONGER. LOOKS AS THOUGH THE AREA OF PRECIPITATION WILL TAKE ITS
TIME TRACKING EASTWARD...AND DO NOT EXPECT THE EASTERN HALF OR SO
OF THE CWA TO SEE AN PRECIPITATION UNTIL SATURDAY MORNING AT THE
EARLIEST. DECENT INSTABILITY DEVELOPS AGAIN ACROSS THE EAST
SATURDAY AFTERNOON...SO WENT WITH THE MENTION OF SEVERE JUST IN
THE AFTERNOON HOURS. AS THE SYSTEM SLIDES OVER MINNESOTA SATURDAY
NIGHT...HIGH PRESSURE DROPS IN BEHIND IT OVER THE DAKOTAS...WITH A
RETURN TO DRY WEATHER SATURDAY NIGHT AND SUNDAY. SOME DIFFERENCES
IN THE MODELS AS FAR AS SUNDAY NIGHT GOES AS A WEAK ELONGATED LOW
REACHES THE PLAINS. THE GFS IS MORE BULLISH WITH BRINGING
PRECIPITATION TO THE WESTERN CWA...WHILE THE NAM AND ECMWF KEEP
THE MAIN AREAS OF PRECIPITATION OVER NORTH DAKOTA AND SOUTHERN
NEBRASKA. WILL STICK WITH JUST A SCHC POP ACROSS THE WESTERN HALF
OF THE CWA FOR NOW UNTIL A MORE CLEAR SOLUTION COMES ABOUT.

EXPECT TO SEE TEMPERATURES A BIT COOLER ON SATURDAY WITH MORE
CLOUD COVER AND PRECIPITATION AROUND...THEN A BIT OF A REBOUND
BACK TO NEAR NORMAL TEMPS ON SUNDAY.

.LONG TERM...MONDAY THROUGH FRIDAY
MODELS STILL SHOWING A COLD FRONT PASSING THROUGH THE AREA ON
MONDAY WITH A DECENT CHANCE FOR PRECIPITATION SO LEFT POPS IN THE
30 TO 40 PERCENT RANGE. AS THE FRONT EXITS TO THE SOUTHEAST MONDAY
EVENING...WILL LEAVE SMALL POPS ACROSS THE EASTERN CWA. ON TUESDAY
SFC HIGH BUILDS SOUTH OUT OF CANADA AND WILL BRING COOLER AIR TO
THE REGION. EXPECTING HIGHS IN THE 70S WITH LOWS WEDNESDAY MORNING
DROPPING INTO THE 50S. AS NORTHWEST FLOW ALOFT CONTINUES INTO
THURSDAY...MODELS ARE SHOWING ANOTHER COLD FRONTAL PASSAGE SIMILAR
TO MONDAY. HAVE INCLUDED PRECIP CHANCES FOR THIS AS WELL.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS WILL PERSIST ACROSS THE AREA INTO THE EVENING
HOURS. ONLY EXCEPTION WILL BE IF ANY TSRA MANAGE TO MOVE ACROSS
KMBG/KPIR/KABR LATER THIS EVENING AND OVERNIGHT WHERE CONDITIONS COULD
FALL TO MVFR. BETTER CHANCES FOR TSRA ACROSS KMBG/KPIR. -TSRA/TSRA
CHANCES SHIFT TO KABR/KATY BY SATURDAY MORNING AND INTO THE
AFTERNOON. GUSTY WESTERLY WINDS ARE POSSIBLE WITH THESE STORMS AS
WELL AS HEAVY RAIN.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...PARKIN
LONG TERM...TMT
AVIATION...WISE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Aug 5, 2:50 AM MDT, 16 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
350 AM CDT FRI AUG 5 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-060900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
350 AM CDT FRI AUG 5 2011 /250 AM MDT FRI AUG 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ALONG AND WEST OF THE MISSOURI RIVER
THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO BE MORE NUMEROUS
AND MOVE EAST TONIGHT ACROSS THE REST OF NORTHEAST SOUTH DAKOTA
AND WEST CENTRAL MINNESOTA. SOME OF THE STORMS COULD BECOME SEVERE
ALONG AND WEST OF THE MISSOURI RIVER. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

OFF AND ON CHANCES OF THUNDERSTORMS ARE EXPECTED INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ALONG AND WEST OF THE MISSOURI
RIVER LATE THIS AFTERNOON AND TONIGHT.

MOHR

In the hours before

Local storm report, Aug 5, 6:44 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
744 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     2 NE FIRESTEEL          45.45N 101.26W
08/05/2011                   DEWEY              SD   LAW ENFORCEMENT

            ROOF BLOWN OFF OF STRUCTURE.

&&

EVENT NUMBER ABR1100044

CM
Local storm report, Aug 5, 7:06 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
806 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     EAGLE BUTTE             45.00N 101.24W
08/05/2011  E60 MPH          DEWEY              SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1100045

CM
Local storm report, Aug 5, 7:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
826 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     TIMBER LAKE             45.43N 101.07W
08/05/2011  M64 MPH          DEWEY              SD   MESONET

            SDSU MESONET SITE.

&&

EVENT NUMBER ABR1100046

CM
Local storm report, Aug 5, 7:30 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
830 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     12 SE HAYES             44.25N 100.85W
08/05/2011  E60 MPH          STANLEY            SD   EMERGENCY MNGR

&&

EVENT NUMBER ABR1100047

CM

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:12 PM MDTSevere Thunderstorm WarningABRDewey48 min
Aug 5, 6:48 PM MDTSevere Thunderstorm WarningABRCampbell, Corson42 min
Aug 5, 7:00 PM MDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully60 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.